Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The generalized de Rham-Witt complex over a field is a complex of zero-cycles

Author: Kay Rülling
Journal: J. Algebraic Geom. 16 (2007), 109-169
Published electronically: July 24, 2006
Erratum: J. Algebraic Geom. 16 (2007), 793-795
MathSciNet review: 2257322
Full-text PDF

Abstract | References | Additional Information

Abstract: Bloch and Esnault defined additive higher Chow groups with modulus $ m$ on the level of zero cycles over a field $ k$ denoted by CH$ ^n((\mathbb{A}^1_k,(m+1)\{0\}),n-1)$, $ n,m\ge1$. Bloch and Esnault prove CH$ ^n((\mathbb{A}^1_k,2\{0\}),n-1)\cong\Omega^{n-1}_{k/\mathbb{Z}}$. In this paper we generalize their result and prove that the additive Chow groups with higher modulus form a generalized Witt complex over $ k$ and are as such isomorphic to the generalized de Rham-Witt complex of Bloch-Deligne-Hesselholt-Illusie-Madsen.

References [Enhancements On Off] (What's this?)

Additional Information

Kay Rülling
Affiliation: Universität Duisburg-Essen, Essen, FB6, Mathematik, 45117 Essen, Germany

Received by editor(s): May 23, 2005
Published electronically: July 24, 2006
Additional Notes: The author was supported by the DFG Graduiertenkolleg 647.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
AMS Website